EconPapers    
Economics at your fingertips  
 

Modelling the duration of firms in Chapter 11 bankruptcy using a flexible model

Jesus Orbe, Eva Ferreira () and Vicente Núñez-Antón

Economics Letters, 2001, vol. 71, issue 1, 35-42

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(01)00358-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:71:y:2001:i:1:p:35-42

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-23
Handle: RePEc:eee:ecolet:v:71:y:2001:i:1:p:35-42